No Cover Image

Journal article 461 views

A 5d/3d duality from relativistic integrable system / Heng-Yu Chen; Timothy Hollowood; Peng Zhao

Journal of High Energy Physics, Volume: 2012, Issue: 7

Swansea University Author: Timothy, Hollowood

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/JHEP07(2012)139

Published in: Journal of High Energy Physics
Published: 2012
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 7